# SDR SWAA2024071801313

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD ON BS 303.9 AND LBL 55 AT FWD GALLEY AREA 2024-393039<[01] REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS 277 TO BS 360 AND LBL 55 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-08 AND DRAWING 141A8110 SHEET 9;REV 9 SEE INDIVIDUAL STEPS BELOW.;[02] CORRECTED STEP 1.REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS 277 TO BS 360 AND LBL 55 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8110 SHEET 9;REV A SEE INDIVIDUAL STEPS BELOW.;[03] REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS 277 TO BS 360 AND LBL 55 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8110 SHEET 9;REV A SEE INDIVIDUAL STEPS BELOW.;[04] CORRECTED STEP 3 REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS 277 TO BS 360 AND LBL 55 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8110 SHEET 9;REV A  RII SEE INDIVIDUAL STEPS BELOW.
